Branched Covers of Tangles in Three-balls

Makiko Ishiwata*, Józef H. Przytycki, Akira Yasuhara

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We give an algorithm for a surgery description of a p-fold cyclic branched cover of B3 branched along a tangle. We generalize constructions of Montesinos and Akbulut-Kirby.

Original languageEnglish
Pages (from-to)356-364
Number of pages9
JournalCanadian Mathematical Bulletin
Issue number3
Publication statusPublished - 2003 Sept
Externally publishedYes


  • Branched cover
  • Heegaard decomposition
  • Surgery
  • Tangle

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Branched Covers of Tangles in Three-balls'. Together they form a unique fingerprint.

Cite this